{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,1]],"date-time":"2026-05-01T21:08:50Z","timestamp":1777669730890,"version":"3.51.4"},"reference-count":10,"publisher":"SAGE Publications","issue":"8","license":[{"start":{"date-parts":[[2013,5,23]],"date-time":"2013-05-23T00:00:00Z","timestamp":1369267200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Hum Exp Toxicol"],"published-print":{"date-parts":[[2013,8]]},"abstract":"<jats:p>\n                    Sibutramine is an antiobesity drug that inhibits the reuptake of serotonin and noradrenalin in the hypothalamus. A 37-year-old Korean man presented to the emergency room for the oral intake of 280\u00a0mg of sibutramine. The patient was in thyrotoxic state. The\n                    <jats:sup>99m<\/jats:sup>\n                    Technetium-pertechnetate thyroid scan showed irregular uptake of radioisotope and thyroid-stimulating hormone receptor antibody and thyroperoxidase antibody were negative. Thyroid function normalized after that. The patient had transient thyrotoxicosis with thyroiditis. We report a case of thyrotoxicosis accompanied by thyroiditis resulting from the intentional overdose of sibutramine.\n                  <\/jats:p>","DOI":"10.1177\/0960327112468907","type":"journal-article","created":{"date-parts":[[2013,5,24]],"date-time":"2013-05-24T01:09:22Z","timestamp":1369357762000},"page":"890-892","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":3,"title":["Transient thyrotoxicosis from thyroiditis induced by sibutramine overdose"],"prefix":"10.1177","volume":"32","author":[{"given":"SK","family":"Kim","sequence":"first","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"SM","family":"Lee","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"SS","family":"Yoo","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"JR","family":"Hahm","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"},{"name":"Gyeongsang Institute of Health Science, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"JH","family":"Jung","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"},{"name":"Gyeongsang Institute of Health Science, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"HS","family":"Kim","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"S","family":"Kim","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"SI","family":"Chung","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"},{"name":"Gyeongsang Institute of Health Science, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"TS","family":"Jung","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"},{"name":"Gyeongsang Institute of Health Science, Gyeongsang National University School of Medicine, Jinju, Gyeongsangnam-do, South Korea"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2013,5,23]]},"reference":[{"key":"bibr1-0960327112468907","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1003114"},{"key":"bibr2-0960327112468907","unstructured":"US Food and Drug Administration. Meridia (sibutramine hydrochloride) Capsules CS-IV, http:\/\/www.fda.gov\/ohrms\/dockets\/ac\/06\/briefing\/20064210b_04_05_sibutramineFDAlabel.pdf (accessed: July 2, 2012)."},{"key":"bibr3-0960327112468907","doi-asserted-by":"publisher","DOI":"10.1080\/15563650903206844"},{"key":"bibr4-0960327112468907","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMra021194"},{"key":"bibr5-0960327112468907","first-page":"1129","volume":"12","author":"Saleh A","year":"2010","journal-title":"Indian J Sci Technol"},{"key":"bibr6-0960327112468907","doi-asserted-by":"publisher","DOI":"10.1002\/rcm.2807"},{"key":"bibr7-0960327112468907","doi-asserted-by":"publisher","DOI":"10.2174\/138920009789895534"},{"key":"bibr8-0960327112468907","doi-asserted-by":"publisher","DOI":"10.1111\/j.1467-789X.2007.00425.x"},{"key":"bibr9-0960327112468907","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMra041867"},{"key":"bibr10-0960327112468907","doi-asserted-by":"publisher","DOI":"10.1080\/15563650903018603"}],"container-title":["Human &amp; Experimental Toxicology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0960327112468907","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/full-xml\/10.1177\/0960327112468907","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0960327112468907","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,29]],"date-time":"2026-04-29T07:53:31Z","timestamp":1777449211000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/0960327112468907"}},"subtitle":["A case report"],"short-title":[],"issued":{"date-parts":[[2013,5,23]]},"references-count":10,"journal-issue":{"issue":"8","published-print":{"date-parts":[[2013,8]]}},"alternative-id":["10.1177\/0960327112468907"],"URL":"https:\/\/doi.org\/10.1177\/0960327112468907","relation":{},"ISSN":["0960-3271","1477-0903"],"issn-type":[{"value":"0960-3271","type":"print"},{"value":"1477-0903","type":"electronic"}],"subject":[],"published":{"date-parts":[[2013,5,23]]}}}